Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had mirena removed. Brown lumpy ball attached to thin whitish tissue. Ithcy, thin. Should I be concerned?

I had my mirena removed 3 days ago. Just now I passed some kind of tissue... brown, lumpy pea sized little ball attached to a thin whitish/clearish stringlike piece of tissue, curled and kind of segmented at the end. The stringlike piece of tissue was maybe an inch long and very thin (about as thick as a piece of lead from a mechanical pencil). should I be concerned??
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After removal of mirena withdrawal bleeding can occur.
The tissue you mentioned could be endometrial tissue, which might have shed after removal of mirena.
As there is no continuous shedding, no need to worry.
After removal of mirena it will take some time for regularization of hormonal levels.
So that may be responsible for this shedding.
Which will be possibly corrected soon.
For more details you can ask me through:
Take care.

Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor